# SDR RAIA00109006

- Difficulty date: September 19, 2001
- Submitted: September 23, 2001
- Operation: Air carrier
- Aircraft: N8O5HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145096
- Aircraft time: 5,586 hours, 4,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 338
- Condition: Failed
- Location: Zone 600
- Part time: 5,586 hours, 4,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5265-MEM-RIGHT MAIN LANDING GEAR DID NOT INDICATE UP AND LOCKED WHEN GEAR RETRACTED AFTER TAKE-OFF. MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UP-LOCK BOX.
